Free boundary problem from stochastic lattice gas model
Annales de l'I.H.P. Probabilités et statistiques, Tome 35 (1999) no. 5, pp. 573-603.
@article{AIHPB_1999__35_5_573_0,
     author = {Funaki, T.},
     title = {Free boundary problem from stochastic lattice gas model},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {573--603},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {5},
     year = {1999},
     zbl = {0935.60094},
     mrnumber = {1705681},
     language = {en},
     url = {www.numdam.org/item/AIHPB_1999__35_5_573_0/}
}
Funaki, T. Free boundary problem from stochastic lattice gas model. Annales de l'I.H.P. Probabilités et statistiques, Tome 35 (1999) no. 5, pp. 573-603. http://www.numdam.org/item/AIHPB_1999__35_5_573_0/

[1] M. Bramson and J.L. Lebowitz, Asymptotic behavior of densities for two-particle annihilating random walks, J. Statis. Phys. 62 (1991) 297-372. | MR 1105266 | Zbl 0739.60091

[2] G. Caginalp, An analysis of a phase field model of a free boundary, Arch. Rat. Mech. Anal. 92 (1986) 205-245. | MR 816623 | Zbl 0608.35080

[3] L. Chayes and G. Swindle, Hydrodynamic limits for one-dimensional particle systems with moving boundaries, Ann. Probab. 24 (1996) 559-598. | MR 1404521 | Zbl 0869.60085

[4] W.H. Fleming and M. Viot, Some measure-valued Markov processes in population genetics theory, Indiana Univ. Math. J. 28 (1979) 817-943. | MR 542340 | Zbl 0444.60064

[5] A. Friedman, Variational Principles and Free-Boundary Problems, Wiley, New York, 1982. | MR 679313 | Zbl 0564.49002

[6] T. Funaki, K. Handa and K. Uchiyama, Hydrodynamic limit of one-dimensional exclusion processes with speed change, Ann. Probab. 19 (1991) 245- 265. | MR 1085335 | Zbl 0725.60114

[7] T. Funaki, K. Uchiyama and H.T. Yau, Hydrodynamic limit for lattice gas reversible under Bernoulli measures, in: T. Funaki and W.A. Woyczynski (Eds.), Nonlinear Stochastic PDE's: Hydrodynamic Limit and Burgers' Turbulence, IMA, Vol. 77, Univ. Minnesota, Springer, 1995, pp. 1-40. | MR 1395890 | Zbl 0840.60091

[8] T. Funaki and H. Spohn, Motion by mean curvature from the Ginzburg-Landau ∇φ-interface model, Commun. Math. Phys. 185 (1997) 1-36. | MR 1463032 | Zbl 0884.58098

[9] H.O. Georgii, Canonical Gibbs Measures, Lect. Notes in Math., Vol. 760, Springer, 1979. | MR 551621 | Zbl 0409.60094

[10] M.Z. Guo, G.C. Papanicolaou and S.R.S. Varadhan, Nonlinear diffusion limit for a system with nearest neighbor interactions, Commun. Math. Phys. 118 (1988) 31-59. | MR 954674 | Zbl 0652.60107

[11] C. Landim, S. Olla and S. Volchan, Driven tracer particle in one dimensional symmetric simple exclusion, Commun. Math. Phys. 192 (1998) 287-307. | MR 1617558 | Zbl 0911.60085

[12] F. Rezakhanlou, Hydrodynamic limit for attractive particle systems on Zd, Commun. Math. Phys. 140 (1991) 417-448. | MR 1130693 | Zbl 0738.60098

[13] J.-F. Rodrigues, Variational methods in the Stefan problem, in: A. Visintin (Ed.), Phase Transitions and Hysteresis, Lect. Notes in Math., Vol. 1584, Springer, 1994, pp. 147-212. | MR 1321833 | Zbl 0819.35154

[14] L.I. Rubinstein, The Stefan Problem, Amer. Math. Soc. Transl. Monogr. 27, Providence, 1971. | Zbl 0219.35043

[15] A.A. Samarskii and E.S. Nikolaev, Numerical Methods for Grid Equations, Vol. I, Birkhäuser, 1989. | MR 1004468 | Zbl 0649.65054

[16] H. Spohn, Large Scale Dynamics of Interacting Particles, Springer, 1991. | Zbl 0742.76002

[17] H. Spohn, Interface motion in models with stochastic dynamics, J. Statis. Phys. 71 (1993) 1081-1132. | MR 1226387 | Zbl 0935.82546

[18] Y. Suzuki and K. Uchiyama, Hydrodynamic limit for a spin system on a multidimensional lattice, Probab. Theory Related Fields 95 (1993) 47-74. | MR 1207306 | Zbl 0794.60099

[19] K. Uchiyama, Scaling limits of interacting diffusions with arbitrary initial distributions, Probab. Theory Related Fields 99 (1994) 97-110. | MR 1273743 | Zbl 0801.60092

[20] S.R.S. Varadhan, Scaling limits for interacting diffusions, Commun. Math. Phys. 135 (1991) 313-353. | MR 1087387 | Zbl 0725.60085